Shaking after stopping cymbalta?

Discussion in 'Fibromyalgia Main Forum' started by holiday16, Jan 10, 2009.

  1. holiday16

    holiday16 New Member

    I've been off Cymbalta for 3 weeks now and still have periodic shaking. Has anyone else had this and when will it stop? It's like being cold and you can't stop shivering. It's not tremors. It doesn't take too long to pass, but it's very annoying.

    I'm off all FM meds (actually have no meds in my system at the moment) so I know it's not related to that. It started as part of my Cymbalta withdrawal and still happens. I was only on Cymbalta for a little over 30 days.

    I will say it feels very good to be off everything w/ no symptoms for the first time in 10 years, but it would be nice if this would hurry up and stop!!!

  2. simonedb

    simonedb Member

    that is interesting you have that after only 30 days, there is information about long term use of ssris/snris causing things like that. However, I have gotten bad side effects from low doses and low use period of trying some new meds over the years, everyone is different in their response and especially with cfs and fms. Hang in there, it will likely pass, but tell your doctor now. I had vision problems after a brief stint of trying provigil in a low dose that lasted like 6 weeks after I stopped it.
  3. holiday16

    holiday16 New Member

    I've been on these type of meds for about 9 years or so. I was on Strattera for I think 5 years & had problems with it, switched to Cymbalta and then like I said was able to get off that. Having been on them for so long I guess I'd be more surprised if it was easy! I did call the Drs. yesterday & left a message so I'm waiting on a call back. I didn't call until late in the day so I wouldn't expect to hear back until Monday. I def. fall into the long term category!

  4. lvjesus

    lvjesus Member

    I did not have shaking, but I had SEVERE dizziness, so much so that when I went to pick it up after deciding I could not go off cold turkey, people probably thought I was drunk!!

    I finally kicked it but I suffered with the dizziness for some time. My doctor NEVER told me I would not be able to just stop taking it, and frankly at $50 a month, I could not afford it.